# SDR SWIA200412789

- Difficulty date: January 12, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 5,207 hours, 4,623 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5071
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 5,151 hours, 4,575 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE.  REPLACED LT INBOARD SPOILERON PCU WITH A SERVICEABLE UNIT IAW MM 27-62-01.  OPS & LEAK CHECK GOOD.
